Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6571
DC FieldValueLanguage
dc.contributor.authorVolčič, Aljoša-
dc.date.accessioned2012-04-20T11:05:58Z-
dc.date.available2012-04-20T11:05:58Z-
dc.date.issued1973-
dc.identifier.citationAljoša, "Su due nozioni di singolarità tra misure", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 168-173.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6571-
dc.description.abstractSi dimostra che le due nozioni di S-singolarità e di E-singolarità coincidono per la classe delle misure semifinite.-
dc.description.abstractWe prove that S-singularity and E-singularity are coextensive notions for the semifinite measures.-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries5 (1973)it_IT
dc.titleSu due nozioni di singolarità tra misureit_IT
dc.typeArticle-
item.grantfulltextopen-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.languageiso639-1it-
item.fulltextWith Fulltext-
item.openairetypearticle-
item.cerifentitytypePublications-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.05 (1973)
Files in This Item:
File Description SizeFormat
VolcicRendMat05.pdf385.06 kBAdobe PDFThumbnail
View/Open
Show simple item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 50

694
checked on Jul 4, 2020

Download(s) 50

253
checked on Jul 4, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.